Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 43, NWS Tallahassee, FL

August 25, 2008Jackson County, Washington County, Florida

NWS Tallahassee, FL issued this tornado warning at Aug 25, 2008, 5:03 PM CDT for Jackson County, Washington County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2008, 5:03 PM CDT (22:03 UTC)
Expired
Aug 25, 2008, 5:30 PM CDT
In force
27 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jackson County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 58 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 5:26 PM CDTTORNADO3 Ese Jacobs, FLTORNADO TOUCHDOWN REPORTED BY SKYWARN SPOTTER. NO DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 7:28 AM CDTTornado WatchSPC13 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2886 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2886 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 252203
TORTAE
FLC063-133-252230-
/O.NEW.KTAE.TO.W.0043.080825T2203Z-080825T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 PM CDT MON AUG 25 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...              
  EXTREME NORTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF         
  FLORIDA...

* UNTIL 530 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR CHIPLEY MUNICIPAL AIRPORT...OR NEAR
  CHIPLEY...MOVING NORTHEAST AT 29 MPH.

* THE TORNADO WILL BE NEAR...
  COTTONDALE BY 510 PM CDT...
  GLASS BY 515 PM CDT...
  JACOBS BY 520 PM CDT...
  CAMPBELLTON BY 525 PM CDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3096 8541 3089 8524 3069 8545 3076 8554
TIME...MOT...LOC 2203Z 219DEG 25KT 3078 8545

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Aug 25, 1:53 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 25, 1:53 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
253 PM EDT MON AUG 25 2008

.SHORT TERM...THE REMNANT CIRCULATION OF FAY IS CURRENTLY LOCATED
OVER EASTERN MISSISSIPPI AND CONTINUES TO PUMP TROPICAL MOISTURE
INTO THE FORECAST AREA. TWO MAIN BANDS CURRENTLY AFFECTING THE
AREA...ONE OVER SOUTH CENTRAL GEORGIA AND THE OTHER OVER THE
PANHANDLE EXTENDING INTO SOUTHEAST ALABAMA. FAY IS FORECAST TO
GRADUALLY LIFT NORTHEAST OVER THE NEXT FEW DAYS...BUT AS IT DOES
DEEP MOISTURE WILL CONTINUE TO STREAM OVER THE AREA THROUGH
TOMORROW. WITH TUESDAYS SETUP NOT MUCH DIFFERENT FROM TODAY...WILL
GENERALLY GO A LITTLE ABOVE GUIDANCE FOR POPS. BY
WEDNESDAY...AFFECTS FROM FAY SHOULD BEGIN TO DIMINISH WITH POPS
BEGINNING TO DO LIKEWISE.

WITH CURRENT SATURATED CONDITIONS AND ONGOING FLOODING...ANY
ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING CONCERNS...SO WILL
HAVE FLASH FLOOD WATCH IN PLACE THROUGH THE OVERNIGHT HOURS. THIS
MAY NEED TO BE EXTENDED BY LATER SHIFTS.

.LONG TERM...THE REMNANT LOW OF FAY LOCATED ALONG THE OH/KY BORDER
WED NIGHT DISSIPATES, WHILE A WEAK LOW PRESSURE TROUGH EXTENDS FROM
CNTRL NC TO SRN GA. THIS TROUGH THEN SLIDES SEWD THROUGH SRN GA THU
AND INTO NRN FL FRI. DRIER AIR FILTERS INTO ALL BUT THE SERN PORTION
OF THE CWA, LIMITING CONVECTIVE COVERAGE TO ISOLATED. A MID LEVEL
TROUGH IS FCST TO AMPLIFY OVER THE ERN CONUS NEXT WEEKEND, PUSHING A
COLD FRONT INTO THE DEEP SOUTH. THE 25/00Z GFS SHOWS THE FRONT
STALLING ALONG THE NWRN EDGE OF THE CWA AS A LOW PRESSURE WAVE OVER
SRN AL/GA. THIS SAME TROUGH STEERS THE NEXT TROPICAL SYSTEM,
INDICATED BY THE 24/12Z ECMWF, ACROSS CNTRL CUBA, THE FL STRAITS AND
SERN COAST OF FL SUN AND MON. THE GFS DOES NOT PICK ON THIS FEATURE.
REGARDLESS, THIS SYSTEM WILL HAVE TO BE CLOSELY MONITORED THIS WEEK.

&&

.AVIATION...BANDS OF SHOWERS AND THUNDERSTORMS FROM TROPICAL
DEPRESSION FAY CONTINUE TO DEVELOP AND PUSH NORTHEASTWARD AT 20 TO
25 MPH ACROSS THE REGION THIS AFTERNOON...IMPACTING THE TAF SITES
WITH TEMPORARY IFR VIS AND CIG RESTRICTIONS AS THE BANDS MOVE
THROUGH. EXPECT MANY OF THESE SHOWERS AND STORMS TO GRADUALLY WIND
DOWN DURING THE EVENING HOURS...BUT CANNOT RULE OUT SOME BANDS
REDEVELOPING OVERNIGHT. OTHERWISE...EXPECT THE MAIN CONCERNS TO BE
MVFR AND IFR CIGS AND TO DEVELOP DUE TO THE SATURATED GROUND. ON
TUESDAY...EXPECT MORE OF THE SAME...BUT THE OVERALL RAINFALL
COVERAGE AND STORM INTENSITY SHOULD BE LESS.

&&

.MARINE...GRADIENT CONTINUES TO BE TIGHT OVER THE WESTERN WATERS.
ONLY GRADUAL IMPROVEMENT EXPECTED OVER NEXT DAY OR SO AS FAY
GRADUALLY PULLS TO THE NORTHEAST. WILL CONTINUE SCEC HEADLINES FOR
TONIGHT.

&&

.FIRE WEATHER...AMPLE LOW LEVEL MOISTURE...HIGHLY SATURATED
GROUND...AND GOOD RAIN CHANCES WILL KEEP RELATIVE HUMIDITIES VERY
HIGH THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  73  88  73  90  72 /  50  70  30  50  30
PANAMA CITY  76  85  77  86  76 /  60  70  30  50  20
DOTHAN       70  85  70  89  69 /  70  70  40  50  30
ALBANY       72  87  71  90  70 /  60  70  40  50  30
VALDOSTA     71  89  71  90  70 /  50  60  30  50  30
CROSS CITY   72  88  72  89  72 /  40  50  30  40  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GM...NONE.
&&

CAMP/MROCZKA/GOULD/GODSEY/JAMSKI
Hazardous weather outlook, Aug 25, 2:03 AM CDT, 15 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 AM EDT MON AUG 25 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-260915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
303 AM EDT MON AUG 25 2008 /203 AM CDT MON AUG 25 2008/

...A TORNADO WATCH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR
COFFEE...DALE AND GENEVA COUNTIES IN SOUTHEAST ALABAMA...
AND FOR COASTAL WALTON...INLAND WALTON...HOLMES...WASHINGTON
AND BAY COUNTIES...

...RESIDENTS ALONG THE OCHLOCKONEE RIVER IN GADSDEN AND LEON
COUNTIES SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND SECURE
PROPERTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
ALTHOUGH TROPICAL DEPRESSION FAY IS WELL WEST OF THE LOCAL AREA...
BANDS OF RAIN WITH EMBEDDED THUNDERSTORMS WILL PERSIST ACROSS THE
TRI-STATE AREA. SOME OF THESE BANDS HAVE THE POTENTIAL TO PRODUCE
STRONG TO SEVERE STORMS AND EVEN TORNADOES...ESPECIALLY THIS MORNING
ACROSS THE WESTERN MOST COUNTIES OF SOUTHEAST ALABAMA AND THE
FLORIDA PANHANDLE. RIVER FLOODING REMAINS A CONCERN ESPECIALLY ON
THE OCHLOCKONEE RIVER NEAR HAVANA IMPACTING GADSDEN AND LEON
COUNTIES. LOCALIZED LAND FLOODING ALSO REMAINS POSSIBLE IN SPOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE RAIN CHANCES WILL REMAIN UP THROUGH THE FIRST HALF OF THE WEEK
AS FAY STALLS WEST OF THE AREA. A RETURN TO NORMAL CONDITIONS WILL
BE EXPECTED THROUGH THE SECOND HALF OF THE WORK WEEK AND INTO THE
WEEKEND AS FAY LIFTS OUT TO THE NORTHEAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO BOTH SEVERE WEATHER
AND FLOODING CONCERNS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Aug 25, 11:35 AM CDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1235 PM EDT MON AUG 25 2008

GAZ123-125-144-145-251730-
BAKER-CALHOUN-DOUGHERTY-MITCHELL-
1235 PM EDT MON AUG 25 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR
BAKER...CALHOUN...DOUGHERTY AND MITCHELL COUNTIES IN SOUTHWEST
GEORGIA...

* UNTIL 130 PM EDT

AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF NEWTON...MOVING NORTHEAST
AT 38 MPH.

THIS STORM WILL BE NEAR...
  NEWTON BY 1250 PM EDT.
  5 MILES NORTHWEST OF BACONTON BY 105 PM EDT.
  PUTNEY BY 115 PM EDT.
  ALBANY BY 120 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Aug 25, 2:07 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 PM EDT MON AUG 25 2008

GAZ129-131-148-252000-
BERRIEN-IRWIN-TIFT-
307 PM EDT MON AUG 25 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN...IRWIN...
AND TIFT COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 400 PM EDT

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OMEGA...OR 7 MILES SOUTH OF TIFTON...MOVING
NORTHEAST AT 21 MPH.

THIS STORM WILL BE NEAR...
  UNIONVILLE BY 320 PM EDT.
  TIFTON BY 325 PM EDT.
  MYSTIC BY 400 PM EDT.

WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Aug 25, 3:50 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 PM EDT MON AUG 25 2008

FLZ008-010-252130-
COASTAL WALTON-WASHINGTON-
350 PM CDT MON AUG 25 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN WALTON AND
WESTERN WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE...

* UNTIL 430 PM CDT

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF SANTA ROSA BEACH...MOVING
NORTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  VERNON BY 415 PM CDT.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS WINDS
CAN DOWN WEAKER TREES AND MOVE SMALL UNSECURED OUTDOOR OBJECTS.

THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:05 AM CDTSpecial Marine WarningTAE85 min
Aug 25, 6:24 AM CDTSpecial Marine WarningTAE2 hr
Aug 25, 6:53 AM CDTSevere Thunderstorm WarningTAEWalton37 min
Aug 25, 8:18 AM CDTSevere Thunderstorm WarningTAEBay, Washington42 min
Aug 25, 8:26 AM CDTSpecial Marine WarningTAE2 hr
Aug 25, 8:49 AM CDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington116 min
Aug 25, 10:30 AM CDTFlash Flood WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more32 hr
Aug 25, 12:42 PM CDTRiver Flood WarningTAEGadsden, Leon20 days
Aug 25, 4:50 PM CDTSpecial Marine WarningTAE40 min
Aug 25, 5:29 PM CDTSpecial Marine WarningTAE61 min
Aug 25, 5:50 PM CDTTornado WarningTAEJackson25 min
Aug 25, 6:47 PM CDTSpecial Marine WarningTAE43 min

Nearby

Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.